MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM NEUTRAL

ENCORE MEDICAL L.P. DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM NEUTRAL
Catalog Number 400-03-322
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient falling and dislocating, the surgeon needed to perform a revision surgery.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient's hip dislocated.The in-vivo length of patient service for the implant was 2.8 months.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for dislocation was reported as fall.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
DELTA HIP
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6337497
Report Number1644408-2017-00093
Device Sequence Number1289825
Product Code LZO
UDI-Device Identifier00888912100038
UDI-Public(01)00888912100038
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number400-03-322
Device Lot Number861B1084
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-322,LOT 861B1084
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR